# SDR G41A200500001

- Difficulty date: August 2, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N277AL
- Make and model: Lear 55LEAR
- Aircraft serial: 104
- Aircraft time: 11,898 hours, 11,750 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 393091
- Part serial: 500
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, MIDLAND TX, APPROX 13:49 PM TO DROP OFF PAX`S, SCHEDULED TO PROCEED TO DALLAS TO DROP OFF REMAINING PAX`S, THE PILOT EXPERIENCED A VIBRATION DURING TAXI.  INSPECTION OF A/C REVEALED RT OUTBOARD MAIN TIRE HAD A BLOW OUT DUE TO A POSSIBLE LOCKUP OF THE WHEEL. A SERVICEABLE WHEEL AND TIRE WAS INSTALLED ON THE A/C AND A/C WAS FLOWN TO EL PASO.  ANOTHER A/C WAS DISPATCHED TO MIDLAND TO TRANSPORT PAX`S TO FINAL DESTINATION TO ADDISON AIRPORT IN DALLAS TX.  UPON ARRIVAL AT ELP, A/C WAS PLACED ON JACKS AND RT WHEEL ANTI-SKID SYSTEM WAS NOT FUNCTIONING PROPERLY.  A BROKEN WIRE WAS DISCOVERED ON ANTI-SKID WIRING HARNESS LOCATED IN THE WHEEL WELL. THE WIRE WAS REPAIRED AND SYSTEM CHECKED OK.
